MAUDE Adverse Event Report: ARTHREX, INC. UNIVERSAL GLENOID - INLAY MEDIUM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. UNIVERSAL GLENOID - INLAY MEDIUM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number UNIVERSAL GLENOID - INLAY MEDIUM
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that an ar-9121-02 device became dislodged approximately seven (7) months post-op.The original procedure was an apex with ug, which took place (b)(6) 2019.Early (b)(6) the patient reported the a pop was felt after sleeping on the shoulder wrong and stretching his arm out.X-rays were taken to determine the ar-9121-02 had become dislodged.A revision procedure was performed (b)(6) 2020 by the same surgeon at the same facility.The ar-9121-02, lot 170139814, was explanted and the patient was converted to a reverse shoulder.The explanted device will be returned for evaluation.
 
Additional Manufacturer Narrative
Complaint confirmed, x-ray provided suggest the glenoid poly loosened from the baseplate.The device was returned with damaged pegs and worn edges.The cause of the event is undetermined.

Brand Name
UNIVERSAL GLENOID - INLAY MEDIUM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10379188
Report Number1220246-2020-02011
Device Sequence Number3145737
Product Code PHX
UDI-Device Identifier00888867057425
UDI-Public00888867057425
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K182039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberUNIVERSAL GLENOID - INLAY MEDIUM
Device Catalogue NumberAR-9121-02
Device Lot Number170139814
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/23/2020
Supplement Date Received by Manufacturer07/23/2020
Initial Report FDA Received Date08/07/2020
Supplement Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;